HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >

Multimaterial Topology Optimization of Electric Machines Based on Normalized Gaussian Network

Files in This Item:
70053.pdf311.47 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/59622

Title: Multimaterial Topology Optimization of Electric Machines Based on Normalized Gaussian Network
Authors: Sato, Takahiro Browse this author
Watanabe, Kota Browse this author →KAKEN DB
Igarashi, Hajime Browse this author →KAKEN DB
Keywords: Interior permanent magnet (IPM) motor
topology optimization
Issue Date: Mar-2015
Publisher: IEEE
Journal Title: IEEE transactions on magnetics
Volume: 51
Issue: 3
Start Page: 7202604
Publisher DOI: 10.1109/TMAG.2014.2359972
Abstract: This paper presents a topology optimization method for multimaterial models based on the normalized Gaussian network. In this method, one can determine optimal shapes of machines that are composed of various materials, such as iron, magnetic, and nonmagnetic material. The present method is applied to the optimization of the average torque for interior permanent magnet motor to determine the distributions of magnetic core and flux barrier as well as magnets. The optimization results show that average torque can be improved using as small amount of magnet as possible. In addition, the characteristic of the present method is discussed in detail.
Rights: © 2015 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
Type: article (author version)
URI: http://hdl.handle.net/2115/59622
Appears in Collections:情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 五十嵐 一

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University